Jump to content
Sign in to follow this  
Mernemern

Bupropion at different pharmacies?

Recommended Posts

I've been on Bupropion XL since September 2016 (6 months). I started at 300, and that dose made me manic so I was told to reduce to 150 over 2 months ago. I felt balanced and functional at that dose, so I stayed there. I changed pharmacies when Walgreens got too expensive and picked up my latest batch at Smiths instead. The pills in this bottle look completely different. I figured that since it was still generic the shape and size could vary and I can't find any information telling me it's not the same medication. I didn't think much of it and have been taking from this new bottle for 3 weeks, but the last 4-5 days I have felt like absolute CRAP. I haven't been this moody, foggy, or as prone to illogical and destructive thought patterns since before I started medicating. I almost feel worse, like I'm having a full relapse. Yesterday was the first time Since August/September I've felt the impulse to self-harm.

I also just started (and stopped) fluoxetine 20 about 3 weeks ago. Only took it for 4 days, couldn't handle the side effects. Going off it felt fine, I didn't experience any withdrawal, just the side effects going away. I have not started any new medications since.

Should I be worried that I was given the wrong medication, or is this more likely to be a postponed withdrawal from fluoxetine, or even a continual downward trend from reducing my dose of bupropion? Has anyone else had issues like this when changing pharmacies? Is it possible I was given the wrong pills?

Walgreens pill appearance: Small, about the size of the top of a thumbtack, whitish gray, little number on the flat side.

Smiths pill appearance: Bigger, about the size of a fingernail, light yellowish, has a groove through the middle.

Thanks for taking the time to read this. I appreciate any advice or whatever you have to offer.

Mernemern

Share this post


Link to post
Share on other sites

I know i'm replying to an old post, but the simple answer is that you were given a different generic of bupropion.  From your description, it seems to be one made by Amneal Pharmaceuticals.  I've had problems with different bupropion generics.  So have al lot of people.  Find the bupropion that works for you and ask your pharmacy to only give you that brand.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...